Recently posted articles · Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Partners / Support us: Casino Casino online

Mathematical Research Letters

Volume 8, Issue 4, July 2001

The Dimension of the Planar Brownian Frontier is 4/3
Gregory F. Lawler, Oded Schramm, and Wendelin Werner
Math. Research Letters pp. 401-411
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Intersecting Legendrians and blow-ups
Andrew Hassell and András Vasy
Math. Research Letters pp. 413-428
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Hyperelliptic jacobians without complex multiplication in positive characteristic
Yuri G. Zarhin
Math. Research Letters pp. 429-435
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The Bloch-Kato conjecture for adjoint motives of modular forms
Fred Diamond, Matthias Flach, and Li Guo
Math. Research Letters pp. 437-442
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Constructing hyperbolic manifolds which bound geometrically
D. D. Long and A. W. Reid
Math. Research Letters pp. 443-455
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Gauge Interpretation of Characteristic Classes
M. Castrillón López and J. Mu\~{n}oz Masqué
Math. Research Letters pp. 457-468
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Infinite towers of tree lattices
Lisa Carbone and Gabriel Rosenberg
Math. Research Letters pp. 469-477
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Congruences of modular forms and Selmer groups
Neil Dummigan
Math. Research Letters pp. 479-494
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Fixed point formula for characters of automorphism groups associated with Kähler classes
Akito Futaki
Math. Research Letters pp. 495-507
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Non-pac fields whose Henselian closures are seperably closed
Wulf-Dieter Geyer and Moshe Jarden
Math. Research Letters pp. 509-519
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Instability of periodic BGK waves
Zhiwu Lin
Math. Research Letters pp. 521-534
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Unique Representations of Real Numbers in Non-Integer Bases
Paul Glendinning and Nikita Sidorov
Math. Research Letters pp. 535-543
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Residually finite dimensional C*-algebras and subquotients of the CAR algebra
Marius Dadarlat
Math. Research Letters pp. 545-555
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Length Functions, Curvature and the Dimension of Discrete Groups
Martin R.Bridson
Math. Research Letters pp. 557-567
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Representations of fundamental groups of algebraic manifolds and their restrictions to fibers of a fibration
J\"urgen Jost and Kang Zuo
Math. Research Letters pp. 569-575
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On Galois Representations via Siegel Modular Forms of Genus Two
Michael Dettweiler, Ulf Kühn and Stefan Reiter
Math. Research Letters pp. 577-588
Abstract, references and article information
Retrieve article in:  Full-Text PDF